# SDR SWIA202158160

- Difficulty date: March 23, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  R/H INBOARD FLAP VANE SKIN IS CHAFED AT THE INBOARD SIDE LEADING EDGE.     (C-CHECK RO 5/16/2021)    REMOVED CHAFE ON R/H I/B FLAP I/B SIDE LEADING EDGE SKIN, & FOUND TO BE OUT OF LIMIT PER REF BOMBARDIER REO 601R-57-52-004, REV -D, DATE 2012-12-19, REMOVED AND REPLACED PART REF CRJ 200 SRM 51-42-13 & REF BOMBARDIER DWG# 601R14303, REV J. SEE CONTINUATION CARD FOR MORE DETAILS. COMPLIED WITH 51-900-1003-SKY.
